Citation: Micro. "Hot and Too Much: An Experience with Ecstasy (exp4098)". Erowid.org. Dec 9, 2000. erowid.org/exp/4098
||(pill / tablet)
I had a really 'weird' experience with E my 5th time using it. I had taken the exact same pill 6 weeks prior and had an excellent time. This experience felt MUCH stronger and I got a bit freaked out. I was at an all-day concert and it was a hot, hot day. It was a cloudless blue-sky day, very beautiful and very hot (around 35% with humidity in the sun). I was loving the heat and sunshine but then the E kicked in really fast (20 minutes after ingestion) and I felt really funny. I felt queasy but not sick, just uncomfortable. I felt like the sun was too hot and there was absolutely NO shade anywhere, so my boyfriend and I started drinking lots of water. We drank way too much water and are lucky that we didn't overdo it and end up dying but I didn't know this at the time.
We were sitting on the grass relaxing, listening to the music groups and my boyfriend started puking out of nowhere. He was smiling and laughing and saying that it felt great which looked really scarey to me and being on E and more sensitive than usual, it scared me. He said he felt much better after getting sick but I still felt nervous and felt like it was hitting too hard. I was having eye jitters and felt really light (which is normal) but also like my legs felt jittery too. After a while we got up and walked around and literally out of nowhere, my throat started to contract and I tried to fight it off. We were walking through a crowd of people and I projectile vomited about 2 feet in front of me and just kept on walking. It was not a fun experience at all - I just wanted to come down. My legs were so jittery that while watching Our Lady Peace, my left leg was shaking uncontrollably, which went away later. I was also hallucinating more than usual. I looked at the people sitting on the grass at one point and could have sworn that I saw a couch and when I got closer, I realized that it was about 6 or 7 guys sitting on the grass. After I came down from the E, I felt exhausted and a little depressed and little shaken up like something really bad could have happened that day but I got lucky.
My only advice is that small/tiny people should use caution when taking E. Just because your friends can handle a whole pill or two doesn't mean that you can too.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.